# SDR BAQA088155

- Difficulty date: July 21, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,117 hours
- Engine: Tmeca ARRIEL1B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Box
- Part number: 45033501
- Part serial: 1166
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 840 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL MASTER BOX WILL NOT LET NR 1 ENGINE START.  REPLACED WITH SERVICEABLE UNIT.
